RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kazantsev Maksim Valer'evich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:45
Abstract pages:267
Full texts:44
References:41
E-mail:

http://www.mathnet.ru/eng/person113424
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. V. P. Golubyatnikov, M. V. Kazantsev, N. E. Kirillova, T. A. Bukharina, “Mathematical and numerical models of two asymmetric gene networks”, Sib. Èlektron. Mat. Izv., 15 (2018),  1271–1283  mathnet  isi
2017
2. N. B. Ayupova, V. P. Golubyatnikov, M. V. Kazantsev, “On existence of a cycle in one asymmetric model of a molecular repressilator”, Sib. Zh. Vychisl. Mat., 20:2 (2017),  121–129  mathnet  elib; Num. Anal. Appl., 10:2 (2017), 101–107  isi  scopus
2016
3. V. P. Golubyatnikov, M. V. Kazantsev, “On one piecewise linear dynamical system which models a gene network with variable feedback”, Sib. J. Pure and Appl. Math., 16:4 (2016),  28–37  mathnet; J. Math. Sci., 230:1 (2018), 46–54
2015
4. M. V. Kazantsev, “On some properties of the domain graphs of dynamical systems”, Sib. Zh. Ind. Mat., 18:4 (2015),  42–48  mathnet  mathscinet  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019